Alert archive / Massachusetts / Frost Advisories in 2014

Frost Advisory 4, NWS Boston/Norton, MA

September 22, 2014Franklin County, Massachusetts; Cheshire County, New Hampshire

NWS Boston/Norton, MA issued this frost advisory at Sep 22, 2014, 6:23 PM EDT for Franklin County, Massachusetts; Cheshire County, New Hampshire. It took effect at Sep 23, 2014, 2:00 AM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2014, 6:23 PM EDT (22:23 UTC)
In effect from
Sep 23, 2014, 2:00 AM EDT
Expired
Sep 23, 2014, 4:16 AM EDT
In force
2 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Cheshire County, NH

The radar

The Albany radar (KENX), 136 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WWUS71 KBOX 222223
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
623 PM EDT MON SEP 22 2014

MAZ003-NHZ011-230630-
/O.NEW.KBOX.FR.Y.0004.140923T0600Z-140923T1100Z/
EASTERN FRANKLIN MA-CHESHIRE NH-
INCLUDING THE CITIES OF...GREENFIELD...ORANGE...JAFFREY...KEENE
623 PM EDT MON SEP 22 2014

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY.

* LOCATION...EASTERN FRANKLIN COUNTY IN MASSACHUSETTS AND CHESHIRE
  COUNTY IN SOUTHERN NEW HAMPSHIRE.

* TEMPERATURES...DROPPING INTO THE MIDDLE 30S BY DAYBREAK.

* TIMING...BETWEEN 2 AND 7 AM.

* IMPACTS...SENSITIVE VEGETATION SHOULD BE PROTECTED. POTTED
  PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
  INSIDE AWAY FROM THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
945 
WWUS71 KBOX 230203
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1003 PM EDT MON SEP 22 2014

MAZ003-NHZ011-231100-
/O.CON.KBOX.FR.Y.0004.140923T0600Z-140923T1100Z/
EASTERN FRANKLIN MA-CHESHIRE NH-
INCLUDING THE CITIES OF...GREENFIELD...ORANGE...JAFFREY...KEENE
1003 PM EDT MON SEP 22 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
TUESDAY...

* LOCATION...EASTERN FRANKLIN COUNTY IN MASSACHUSETTS AND 
  CHESHIRE COUNTY IN SOUTHERN NEW HAMPSHIRE.

* TEMPERATURES...DROPPING INTO THE MIDDLE 30S BY DAYBREAK.

* TIMING...BETWEEN 2 AND 7 AM.

* IMPACTS...SENSITIVE VEGETATION SHOULD BE PROTECTED. POTTED 
  PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT 
  INSIDE AWAY FROM THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
003 
WWUS71 KBOX 230816
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
416 AM EDT TUE SEP 23 2014

MAZ003-NHZ011-230930-
/O.CAN.KBOX.FR.Y.0004.000000T0000Z-140923T1100Z/
EASTERN FRANKLIN MA-CHESHIRE NH-
INCLUDING THE CITIES OF...GREENFIELD...ORANGE...JAFFREY...KEENE
416 AM EDT TUE SEP 23 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST
ADVISORY.

LOW LEVEL DRY AIR DID NOT ARRIVE AS QUICKLY ACROSS THE ADVISORY
AREA. AS A RESULT...TEMPERATURES DID NOT GET LOW ENOUGH TO RESULT
IN WIDESPREAD AREAS OF FROST. A FEW LOCATIONS COULD SEE PATCHY
FROST TOWARD DAYBREAK.

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 22, 4:26 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Sep 22, 4:26 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
426 PM EDT MON SEP 22 2014

.SYNOPSIS...

HIGH PRESSURE WILL BRING DRY WEATHER ALONG WITH MILD DAYS AND
COOL NIGHTS THROUGH WEDNESDAY.  DISTANT COASTAL LOW PRESSURE MAY
GRAZE SE NEW ENGLAND WITH THE LOW RISK FOR FEW SHOWERS WEDNESDAY
NIGHT INTO THURSDAY. HIGH PRESSURE RETURNS FRIDAY INTO EARLY NEXT
WEEK WITH DRY WEATHER AND UNSEASONABLY WARM AFTERNOON/S. ITS
POSSIBLE A FEW RECORD HIGH TEMPS ARE CHALLENGED THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
HIGH PRES WILL GRADUALLY BUILD IN FROM THE WEST BRINGING MOCLEAR
SKIES AND A DRY AIRMASS. GUSTY WINDS WILL GRADUALLY DIMINISH
TONIGHT BUT THERE APPEARS TO BE ENOUGH GRADIENT TO LIMIT
RADIATIONAL COOLING SO TEMPS WILL LIKELY STAY ABOVE FROST
THRESHOLDS. STILL A CHILLY NIGHT WITH MINS IN THE MID/UPPER 30S IN
THE INTERIOR...WITH 40S ELSEWHERE. ISOLD FROST POSSIBLE IN THE NW
MA AND SW NH BUT NOT WIDESPREAD ENOUGH TO SUPPORT FROST HEADLINES.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
TUESDAY...
HIGH PRES CRESTS ACROSS THE REGION WHICH WILL BRING MOSUNNY SKIES
AND LIGHT WINDS. SUBSIDENCE INVERSION WILL LIMIT MIXING HEIGHT
BELOW 850 MB. 925 MB TEMPS 10-11C WHICH SUPPORTS TEMPS 65-70
DEGREES...COOLER HIGHER TERRAIN WHICH IS LINE WITH 2M TEMPS. SOME
OF THE HIRES GUIDANCE IS HINTING A SEABREEZE DEVELOPING ALONG THE
COAST IN THE AFTERNOON.

TUESDAY NIGHT...
HIGH PRES BUILDS TO THE NORTH WITH A CONTINUATION OF CLEAR SKIES
AND A LIGHT NE WIND DEVELOPING OVERNIGHT. WE USED A BLEND OF THE
GUIDANCE WHICH YIELDS MINS MOSTLY IN THE 40S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...

HIGHLIGHTS...

* COOL NIGHTS/MILD DAYS WED AND THU
* UNSEASONABLY WARM AFTERNOON/S THIS WEEKEND PERHAPS INTO MONDAY
* DRY WITH NO APPRECIABLE RAINFALL IN SITE

DETAILS...

WEDNESDAY...

LARGE HIGH PRESSURE CENTERED OVER NORTHERN NEW ENGLAND WILL RESULT
IN DRY/PLEASANT WEATHER FOR LATE SEPTEMBER.  GIVEN THE POSITIONING
OF THE HIGH PRESSURE SYSTEM...EXPECT EASTERLY WINDS AT THE SURFACE
SO COOLEST TEMPS WILL BE FOUND NEAR THE EASTERN MA COAST.  HIGHS
SHOULD RANGE FROM MAINLY THE 60S...TO PERHAPS NEAR 70 IN THE LOWER
CT RIVER VALLEY.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...

WE WILL HAVE TO KEEP AN EYE ON A LOW PRESSURE SYSTEM THAT WILL BE
EMERGING OFF THE MID ATLANTIC COAST.  HOWEVER...WEAK UPPER LEVEL
FLOW AND A SURFACE HIGH NEARBY ARE NOT FAVORABLE FOR ALLOWING THE
LOW PRESSURE SYSTEM TO TRACK UP THE COAST.  IN ADDITION...WEAK
BAROCLINICITY WILL ALSO LIMIT NORTHWEST AXIS OF QPF SHIELD.
NONETHELESS...THE GFS AND ITS ENSEMBLES INDICATE AT LEAST A LOW RISK
FOR A FEW BRIEF SHOWERS ACROSS OUR SOUTHERN ZONES.  WHETHER OR NOT
THIS COMES TO FRUITION REMAINS TO BE SEEN...BUT CERTAINLY DO NOT
EXPECT ANY APPRECIABLE RAINFALL.

AS FOR HIGH TEMPS ON THURSDAY...ONSHORE FLOW WILL RESULT IN HIGHS IN
THE 60S TO NEAR 70.  AGAIN...MILDEST READINGS WILL BE FOUND ACROSS
THE DISTANT INTERIOR.  LOW TEMPS WED NIGHT AND THU NIGHT SHIELD BE
IN THE 40S...TO THE LOWER 50S.

FRIDAY THROUGH MONDAY...

ANOMALOUS UPPER LEVEL RIDGING TAKES HOLD OF THE NORTHEAST U.S. FROM
FRI INTO EARLY NEXT WEEK.  THIS WILL RESULT IN DRY WEATHER WITH
UNSEASONABLY WARM AFTERNOON/S WITH NEAR RECORD HIGH TEMPS POSSIBLE
THIS WEEKEND. ANOTHER FACTOR THAT MAY HELP IN THIS PROCESS IS THE
VERY DRY GROUND...WHICH MAY ALLOW HIGH TEMPS TO GET A DEGREE OR SO
HIGHER THAN THEY NORMALLY WOULD IN THIS SET UP.

GUIDANCE NUMBERS HAVE LIKELY TRENDED TOO MUCH TOWARDS CLIMATOLOGY.
HIGH TEMPS FRI...SHOULD BE WELL UP INTO THE 70S.  SAT/SUN LOOKS LIKE
THE WARMEST DAYS...WHERE HIGHS WILL PROBABLY REACH 80+ ACROSS THE
LOWER ELEVATIONS AND AREAS AWAY FROM THE COAST.  LOW CONFIDENCE ON
HIGH TEMPS FOR MONDAY...WILL DEPEND WHETHER OR NOT A BACKDOOR COLD
FRONT COOLS US OFF A BIT LIKE THE 12Z ECMWF DEPICTS.  GFS IS STILL
QUITE WARM...BUT OBVIOUSLY WERE A WEEK OUT SO THAT IS UNCERTAIN.  AS
LAST SHIFT POINTED OUT...DRY AIRMASS WILL KEEP HUMIDITY IN CHECK SO
AFTERNOON/S WILL BE NICE FOR OUTDOOR ACTIVITIES.

RECORD HIGH TEMPS THIS WEEKEND INTO NEXT MONDAY:

    SAT 9/27...			SUN 9/28...             MON 9/29...

BOS...86...1998         BOS...90...1881         BOS...88...1952
BDL...88...1998         BDL...83...1959         BDL...86...1945
PVD...86...1998         PVD...84...1943         PVD...87...1945
ORH...85...1933         ORH...84...1916         ORH...84...1952

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY NIGHT/...

HIGH CONFIDENCE. VFR. N/NW WIND GUSTS TO 25 KT THIS AFTERNOON...
DIMINISHING TONIGHT. LIGHT WINDS TUE AND TUE NIGHT WITH LOW PROB
OF A SEABREEZE TUE AFTERNOON.

KBOS TERMINAL...HIGH CONFIDENCE. LOW PROB OF A SEABREEZE TUE
AFTERNOON.

KBDL TERMINAL...HIGH CONFIDENCE.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

HIGH CONFIDENCE IN VFR CONDITIONS THROUGH THE PERIOD...OTHER THAN
BRIEF LATE NIGHT/EARLY MORNING PATCHY GROUND FOG IN THE TYPICALLY
PRONE LOCALES.  THERE IS A LOW RISK FOR A BRIEF PERIOD OF MVFR
CONDITIONS NEAR THE SOUTH COAST/CAPE AND ISLANDS WED NIGHT INTO THU
NIGHT.  THIS WILL DEPEND UPON WHETHER A FEW SHOWERS CAN MAKE IT THAT
FAR NORTH WITH AN OFFSHORE LOW PRESSURE SYSTEM.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY NIGHT/...HIGH CONFIDENCE.

TONIGHT...GUSTY WINDS WILL GRADUALLY DIMINISH TONIGHT WITH GUSTS
DROPPING BELOW SCA THRESHOLDS THIS EVENING. HOWEVER...SOUTHERLY
SWELL WILL KEEP SEAS ABOVE 5 FT OVER THE OPEN WATERS THROUGH THE
NIGHT SO SMALL CRAFT ADVISORIES WILL CONTINUE HERE.

TUE AND TUE NIGHT...LIGHT WINDS BELOW 15 KT WITH SEAS SUBSIDING
BELOW 5 FT DURING TUE OVER THE OPEN WATERS. LIGHT WINDS AND SEAS
TUE NIGHT.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

MODERATE TO HIGH CONFIDENCE...

THE MAIN CONCERN WILL BE A LOW PRESSURE SYSTEM THAT WILL TRACK NEAR
THE BENCHMARK WED NIGHT INTO THU.  IT WILL LIKELY RESULT IN ENOUGH
SWELL FOR SCA SEAS TO DEVELOPING ACROSS THE SOUTHERN OPEN WATERS WED
NIGHT.  SCA SWELL MAY PERSIST ACROSS THE OUTER WATERS RIGHT INTO FRI
AFTERNOON BEFORE DIMINISHING.

WINDS SHOULD GENERALLY REMAIN BELOW SCA THRESHOLDS THROUGH THE
PERIOD.  HOWEVER...A PERIOD OF NORTHEAST WIND GUSTS OF 20 TO 25
KNOTS ARE POSSIBLE ACROSS THE SOUTHERN WATERS IF COASTAL LOW
PRESSURE TRACKS CLOSE ENOUGH TO OUR REGION.  VISIBILITIES SHOULD BE
GOOD THROUGH MOST IF NOT ALL OF THE PERIOD.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...HIGH SURF ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MAZ020>024.
NH...NONE.
RI...HIGH SURF ADVISORY UNTIL 6 PM EDT THIS EVENING FOR RIZ006>008.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     ANZ231>234.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ230-
     236-251.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ235-237.
     SMALL CRAFT ADVISORY UNTIL 11 AM EDT TUESDAY FOR ANZ250-
     254>256.

&&

SYNOPSIS...KJC/FRANK
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...FRANK
AVIATION...KJC/FRANK
MARINE...KJC/FRANK
Hazardous weather outlook, Sep 22, 3:58 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
358 PM EDT MON SEP 22 2014

ANZ233-234-CTZ002>004-MAZ002>019-026-NHZ011-012-015-RIZ001>005-
232000-
VINEYARD SOUND-BUZZARDS BAY-HARTFORD CT-TOLLAND CT-WINDHAM CT-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
358 PM EDT MON SEP 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL
WATERS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ020>024-RIZ006>008-232000-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
358 PM EDT MON SEP 22 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>232-235>237-250-251-254>256-232000-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
358 PM EDT MON SEP 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 8:35 PM EDTDense Fog AdvisoryBOXEssex, Middlesex7 hr

Nearby

Frost Advisories in Massachusetts, 2014Frost Advisories in New Hampshire, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.